Home Probability that given vertices belong to the same connected component of random equiprobable mapping
Article
Licensed
Unlicensed Requires Authentication

Probability that given vertices belong to the same connected component of random equiprobable mapping

  • Andrey M. Zubkov EMAIL logo and Petr V. Khalipov
Published/Copyright: August 9, 2024

Abstract

The random equiprobable mappings of finite set S into itself are considered. The probability that k fixed elements of S belong to the same connected component is studied. The limit of this probability as |S| → ∞ is found.


Originally published in Diskretnaya Matematika (2022) 34, №4, 28–35 (in Russian).


References

[1] Harris B., “Probability distributions related to random mappings”, Ann. Math. Statist., 31:4 (1960), 1045–1062.10.1214/aoms/1177705677Search in Google Scholar

[2] Kolchin V. F., Random Mappings, Optimization Software Inc. Publications Division, New York, 1986, 207 pp.Search in Google Scholar

[3] Zubkov A. M., Khalipov P. V., “On the probability of falling several points into one random mapping component”, Obozr. prikl. i promyshl. matem., 16:3 (2009) (in Russian).Search in Google Scholar

[4] Pittel B., “On distibutions related to transitive closures of random finite mappings”, Ann. Probab., 11:2 (1983), 428–441.10.1214/aop/1176993608Search in Google Scholar

[5] Mironkin V. O., “The probability of two random points collision for the degree of random mapping”, Obozr. prikl. i promyshl. matem., 22:4 (2015), 403–409 (in Russian).Search in Google Scholar

[6] Mironkin V. O., “Collisions and the incidence of vertices to components in the graph of k-fold iteration of a uniform random mapping”, Discrete Math. Appl., 31:4 (2021), 259–269.10.1515/dma-2021-0023Search in Google Scholar

Received: 2022-09-22
Published Online: 2024-08-09
Published in Print: 2024-08-27

© 2024 Walter de Gruyter GmbH, Berlin/Boston

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma-2024-0021/pdf
Scroll to top button